# SDR SIMA200503409

- Difficulty date: January 27, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 11,758 hours, 12,274 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GUSSET UNDER CABIN FLOOR FRAME 20 TO 23 HAS CORROSION IN SEVERAL AREAS OF UPPER SURFACE.  REPLACED GUSSET IAW SRM.  AC RETURNED TO SERVICE. (K)
